Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonlinearizable actions of dihedral groups on affine space
HTML articles powered by AMS MathViewer

by Kayo Masuda PDF
Trans. Amer. Math. Soc. 356 (2004), 3545-3556 Request permission

Abstract:

Let $G$ be a reductive, non-abelian, algebraic group defined over $\mathbb {C}$. We investigate algebraic $G$-actions on the total spaces of non-trivial algebraic $G$-vector bundles over $G$-modules with great interest in the case that $G$ is a dihedral group. We construct a map classifying such actions of a dihedral group in some cases and describe the spaces of those non-linearizable actions in some examples.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14R20, 14L30, 14D20
  • Retrieve articles in all journals with MSC (2000): 14R20, 14L30, 14D20
Additional Information
  • Kayo Masuda
  • Affiliation: Mathematical Science II, Himeji Institute of Technology, 2167 Shosha, Himeji 671-2201, Japan
  • MR Author ID: 605048
  • Email: kayo@sci.himeji-tech.ac.jp
  • Received by editor(s): April 3, 2003
  • Published electronically: December 15, 2003
  • Additional Notes: Supported by Grant-in-Aid for Young Scientists, The Ministry of Education, Culture, Sports, Science and Technology, Japan
  • © Copyright 2003 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 356 (2004), 3545-3556
  • MSC (2000): Primary 14R20; Secondary 14L30, 14D20
  • DOI: https://doi.org/10.1090/S0002-9947-03-03405-6
  • MathSciNet review: 2055746